and for 3 mos has been working beautifully, my penis is like a rock but I also have acne?
Acne is a direct result of testosterone therapy. Remember when you were a kid and went through adolesence or puberty? You had acne constantly, due to the surging hormone. Try washing more regularly and use an astringent to close those pores after cleaning.
As for your tired or achy feeling, discuss this with your doctor, as it is a common complaint. Perhap he'll prescribe something different but along the same lines for you. In any case, your doctor needs to be informed of your side effects.
PS: You report your "penis is like a rock". Was this why you went on the drug, or were there other symptoms that you attempted to treat or cure? ED is not always addressed by testosterone replacement therapy, but I will not try to second guess your doctor.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 6 answers
Posted 25 Oct 2010 • 1 answer
Posted 22 May 2011 • 1 answer
Posted 30 Jan 2012 • 5 answers
Posted 23 Jan 2015 • 1 answer